Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Norvir
Jul 19, 2007

My DR prescribed me Norvir for reyataz boosting, I also understand that Norvir will cause other medicine to increase its effect too, I am considering a minor cosmetic procedure under local anesthetic and mild sedation. do you think Norvir will increase the effect of anesthetic or sedative medicine? also pain killers will be prescribed , I am a but worried and dont know what dedision to make? i dont want to me numbed or dizzy for months. whats u opinion? please I need an honest answer since I won't risk a complication just for looks , thank you for your response

Response from Dr. Young

Thanks for your post.

In general, local anesthetics won't pose much of a problem; sedatives too, although it's possible that the effects may last a little longer (not weeks or months, just a few hours).

Many of my patients have successfully undergone surgical procedures while taking ritonavir (Norvir)-based treatments. BY



Previous
Prednisone, Neck Pain, & HIV
Next
Re; Starting Treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement